HARYANA STAFF SELECTION COMMISSION Bays no. 67-70, Sec. 2, Panchkula-134151 (Website: www.hssc.gov.in)

NOTICE TO THE CANDIDATES FOR SHORTHAND & TRANSCRIPTION TEST FOR VARIOUS POSTS AGAINST ADVT. NO. 12/2015, CAT. NO. 01, 02, 03, 04, 05, 06, 07 & 08

Reference Haryana Staff Selection Commission's Examination Notice dated 11.10.2017 published in various newspapers and also available on HSSC website for holding of written Examination (Online Computer Based Test) for the various posts against Advt. No. 12/2015.

It is notified for the information of all concerned that Haryana Staff Selection Commission will hold **Shorthand and transcription Test as per Advertisement conditions** of the candidates who had appeared in written Examination (Online Computer Based Test) held in the Month of November, 2017 for various posts of various Department/Boards & Corporations, against Advt. No. 12/2015, Cat. No. 1, 2, 3, 4, 5, 6, 7 & 8 from 23.04.2018 to 03.05.2018 as per Schedule given below:-

Sr.	Name of the post	Advt. No	Cat. No.	Date & time of Examination	As per	Download of Admit Card 16.04.2018 -
No 1.	Steno-Typist (English), Various Department/ Board & Corporations	12/2015	01	23.04.2018 & 24.04.2018 1* Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 08.55 AM 2nd Shift Entry Time :- 11.00 AM to 12.00 Noon No Entry after 12.00 Noon Exam Start Time :- 12.25 PM 3rd Shift Entry Time :- 2.30 PM to 3.30 PM No Entry after 3.30 PM Exam Start Time :- 3.55 PM (English Shorthand at a speed of 80 words per minute and transcription at a speed of 15 words per minute and mistakes should not exceed	Admit Card	Onwards
2.	Junior Sca Stenographer (English), Vario Department/ Board & Corporation	us	04	8%.) 25.04.2018 1** Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 08.55 AM 2nd Shift Entry Time :- 11.00 AM to 12.00 Noo No Entry after 12.00 Noon Exam Start Time :- 12.25 PM 3rd Shift Entry Time :- 2.30 PM to 3.30 PM No Entry after 3.30 PM Exam Start Time :- 3.55 PM	As per Admi Caro	t Onwards

3.	Senior Stenographer (English), Department/ I Corporations	Various	2/2015	07	26.04.2018 1** Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 08.55 AM 2 nd Shift Entry Time :- 11.00 AM to 12.00 Noon No Entry after 12.00 Noon Exam Start Time :- 12.25 PM 3 rd Shift Entry Time :- 2.30 PM to 3.30 PM No Entry after 3.30 PM Exam Start Time :- 3.55 PM (English Shorthand at a speed of 100 words per minute and transcription at a speed of 20 words per minute and mistakes should not exceed 4%.)	Admit Card	18.04.2018 - Onwards 19.04.2018
4.	Steno-Typist Various Dep Board & Corpo	(Hindi), artment/ orations	12/2015	02	27.04.2018 1* Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 08.55 AM 2** Shift Entry Time :- 11.00 AM to 12.00 Noon No Entry after 12.00 Noon Exam Start Time :- 12.25 PM 3** Shift Entry Time :- 2.30 PM to 3.30 PM No Entry after 3.30 PM Exam Start Time :- 3.55 PM (Hindi Shorthand at a speed of 64 words per minute and transcription at a speed of 11 words per minute and mistakes should not exceed 8%.)		Onwards
5	Junior Stenographe Various De Board & Cor	partment/	12/2015	05	30.04.2018 1** Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 08.55 AM 2** Shift Entry Time :- 11.00 AM to 12.00 Noon No Entry after 12.00 Noon Exam Start Time :- 12.25 PM 3r* Shift Entry Time :- 2.30 PM to 3.30 PM No Entry after 3.30 PM Exam Start Time :- 3.55 PM (Hindi Shorthand at a speed of 8 words per minute and transcription at a speed of 15 words per minute and mistakes should not exceed	iO on te	20.04.2013 Onwards
	6. Steno-Typis Languages) Departmen Corporation	, Various t/ Board &	s	03	 8%.) 01.05.2018 1** Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 8.55 AM 2** Shift Entry Time :- 12.30 P.M to 1.30 P.M No Entry after 1.30 P.M Exam Start Time :- 1.55 PM (English Shorthand at a speed of words per minute and transcriptiat a speed of 15 words per minute and mistakes should not excess% & Hindi Shorthand at a speed of words per minute and mistakes a speed of words per minute and mistakes and mistakes are speed of 15 words per minute at a speed of words per minute at a speed of words per minute and mistakes at a speed of words per minute and mistakes at a speed of words per minute and mistakes at a speed of words per minute and mistakes at a speed of words per minute and mistakes at a speed of words per minute and mistakes at a speed of words per minute at a speed of	80 ion ute eed eed and 11	t Onwar

7.	Junior Stenographer Languages), V: Department/ Bos Corporations	Scale (Both arious ard &	12/2015	06	02.05.2018 1-* Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 08.55 AM 2nd Shift Entry Time :- 11.00 AM to 12.00 Noon No Entry after 12.00 Noon Exam Start Time :- 12.25 PM (English Shorthand at a speed of 100 words per minute and transcription at a speed of 20 words per minute and mistakes should not exceed 8% & Hindi Shorthand at a speed of 80 words per minute and transcription at a speed of 15 words per minute and mistakes should not exceed 8%.)	As per Admit Card	24.04.2018 - Onwards
8	Senior Stenographer Languages), N Department/ Be Corporations	Scale (Both Various oard &	12/2015	08	03.05.2018 1* Shift Entry Time :- 7.30 AM to 8.30 AM No Entry after 8.30 AM Exam Start Time :- 8.55 AM 2** Shift Entry Time :- 12.30 P.M to 1.30 P.M No Entry after 1.30 P.M Exam Start Time :- 1.55 PM (English Shorthand at a speed of 100 words per minute and transcription at a speed of 20 words per minute and mistakes should not exceed 4% & Hindi Shorthand at a speed of 80 words per minute and transcription at a speed of 15 words per minute and mistakes should not exceed 4%.)		25.04.2018 - Onwards

No separate Information will be sent to candidates by Commission through post.

INSTRUCTIONS TO THE CANDIDATES ON - ADMIT CARD

- 1. The examination will be conducted online. You will be required to enter Login ID and Password to enter the On-Line exam site. Please ensure that you're Name and other details which will subsequently appear on the screen are correct.
- 2. Candidates should report at the center of the examination well in advance of the reporting time as indicated in the Admit Cards to complete activities such as verification of the candidate, capture of biometric (LTI and photo), collection of documents, announcement of instructions and logging in etc.
- 3. The Candidate must bring his/her Admit Card at the respective Examination Centre. The candidate is also required to bring one of the Photo Identification in original viz. Voter ID/Driving License / PAN Card / Passport, Aadhar Card/e-Aadhar Card etc for verification. The identity of the candidate will be matched from the original proof. No candidate shall be permitted in the examination centre without carrying Admit Card and original ID Proof under any circumstances.
- 4. No candidate will be allowed inside the test center after gate closing time i.e. 08:30 AM for Shift-I, 12:00 PM for Shift-II & amp; 03:30 PM for Shift-III for CAT 1, 4,7,2,5. For Category 3, 6, 8 closing time i.e. 08:30 AM for Shift-I, 01:30 PM for Shift-II.
- 5. Candidates are requested to report at the examination centre positively at the reporting time mentioned on the Admit Card. No late coming is allowed. Candidates are therefore advised tolocate their examination centre and its accessibility at least a day before the examination so that they can reach the centre on time on the day of examination.
- 6. Electronic gadgets such as laptops, mobile phones, pager, electronic watches, Bluetooth enabled devices, calculators Pen & amp; Pencils etc. are NOT ALLOWED inside the premises of test center. There is no facility for safe-keeping of your personal belongings outside the examination hall and HSSC is not responsible for its loss. Candidates are advised to not bring any such items in the test center. Only Admit Card, Photo ID cards in original will be allowed inside the hall. Any candidate

found resorting to any unfair means or malpractice or any misconduct while appearing for the examination including giving/receiving help to/from any candidate during the examination will be disqualified. The candidate should be vigilant to ensure that no other candidate is able to copy from his/her answers.

- 7. Indulging in any malpractice/using unfair means in the examination/arranging impersonator will disqualify the candidate and he/she will be debarred from all future HSSC Examinations.
- 8. Candidates should put their Left Thumb Impression clearly and sign in the respective space provided on the call-letter in the presence of the invigilator.
- 9. The candidates will follow the instructions printed on the Admit Cards, Special Instructions annexed with Admit Cards and instructions given by the Invigilators /Exam conducting officials in the test center.
- 10. Biometric data (Right thumb impression and photograph) will be captured at the examination venue. With regards to the same, please note the following:
 - (a) If fingers are coated (stamped ink/mehndi/ colored...etc), ensure to thoroughly wash them so that coating is completely removed before the exam day.
 - (b) If fingers are dirty or dusty, ensure to wash them and dry them before the finger print (biometric) is captured.
 - (c) Ensure fingers of both hands are dry. If fingers are moist, wipe each finger to dry them.
 - (d) If the primary finger (left thumb) to be captured is injured/damaged, immediately notify the
 - concerned authority in the test centre. (Any failure to observe these points will result in nonadmittance for the examination)
- 11. Once the Biometric attendance/Capturing of photograph at the Registration Desk is done, such candidate will not be allowed to leave the Exam Room/Hall before end of the examination.
- 12. Any request for change of date/session/centre/venue will not be entertained.
- 13. Frisking will be done at entry point and during the examination. In the examination, if a candidate is (or has been) found guilty of:
- (i) using unfair means during the examination or (ii) impersonating or procuring impersonation by any person or (iii) misbehaving in the examination hall or (iv) resorting to any irregular or improper means in connection with his/her candidature for selection or (v) obtaining support for his/her candidature by any unfair means, such a candidate may, in addition to rendering himself/herself liable to criminal prosecution, will also be liable: (a) to be disqualified from the examination for which he/she is a candidate and (b) to be debarred, either permanently or for a specified period, from any examination or recruitment conducted by HSSC.
- 14. The possibility of occurrence of some problem in the administration of the examination cannot be ruled out completely which may impact test delivery and/or result from being generated. In that event, every effort will be made to rectify such problem, which may include movement of candidates, delay in test. Conduct of a re-exam is at the absolute discretion of test conducting body. Candidates will not have any claim for a re-test. Candidates not willing to move or not willing to participate in the delayed process of test delivery shall be summarily rejected from the process.
- 15. Anyone found to be disclosing, publishing reproducing, transmitting, storing or facilitating transmission and storage of test contents in any form or any information therein in whole or part thereof or by any means verbal or written, electronic or mechanical or taking away the papers supplied in the examination hall or found to be in unauthorized possession of test content is likely to be prosecuted.
- 16. The candidates are not allowed to leave the test lab/test room until they are asked to do so by the exam conducting officials after completion of the test.

SPECIAL INSTRUCTIONS TO THE CANDIDATES APPEARING IN THE STENOGRAPHY TYPING TEST

1. The candidates will listen Mock audio & amp; Actual audio carefully.

 The candidates will be provided blank note books for taking dictations wherein they will write their Roll Number, Name, Date of Exam and signature.

- 3. It is the responsibility of the candidate to ensure that his/her thumb impressions on the attendance sheet (Left) is clear and complete. Smudged / Unclear thumb impression may lead to disqualification of such candidate.
- 4. Document verification shall be carried out before the typing test. Candidates appearing in the examination must ensure that all the fingers of both Hands should be clean and clear without any colour to enable successful verification with Biometric samples taken at the time of CBT Exam which was held in Nov 17.
- 5. The typed text can be edited at any point of time till the given text completes.
- 6. After reading Instructions, accept the declaration and click on "I am ready to begin".
- 7. Do not worry, in case of above technical failure, you would be allow for re login and complete assessment time will be provided for test evaluation.

Instructions to the candidates transcribing the passage on Computer

- 1. The candidates should read the onscreen instructions carefully before proceeding for transcription of the dictated passage.
- 2. The candidates will have to type the dictated passage on Computer with In-script keyboard layout in Hindi.

Note:- The Keyboard offered in Hindi test will look similar to the English Keyboard. Hindi alphabets shall not be marked on the keyboard keys.

- 3. The candidates will have to type the dictated passage without errors.
- 4. Keep silence and have patience during the examination. The candidates may contact with Invigilators/Exam Conducting Officials during the examination for example:-
- (i) Any fault/error in keyboard.
- (ii) Switching off computers automatically.
- (iii) Interruption of power supply.
- 5. Timer is set on the server and the countdown time of typing test will be displaying on your computer screen.
- 6. The submit button will be enable after completing the typing of dictated passage.

7. Below three punctuation announced in audio

For English (!) Exclamation mark and (?) Question Mark (.) full stop For Hindi - (!) Exclamation mark and (?) Question Mark (|) full stop

8. The keyboard layout of the Inscript Keyboard is provided as under:-

1. Hindi Inscript Keyboard.

~1 1	1	3 61	4 3	্ 5 ল	6 7		17 8 Ur	श्र 9 ८	2		- 2	ं ह
Tab q	CALIFIC ASSOCIATION FROM	э Żе õ	आ ा	r इंt	30	y भ ब	u 량 류	i घ ग	० ध द	p झ ज	ट] ड	ञ ,२
aps Lock	ै a ओ ्रो	S V ò	d 3	Company of the local division of the	g 3	· •	को प्र	र	क	थ छ त र		Enter
Shift	z	×	ŏ o	, ण V म	b म	य	n ਲ ਕ	m श स	, ख ,		्य	Shift

Note:- The Keyboard offered in Hindi test will look similar to the English Keyboard. The above diagrams for Hindi are just to give indication about which keyboard key represents which Hindi alphabet. Hindi alphabets shall not be marked on the keyboard keys.

9. Time Schedule for Typing Test for English Language and same will be followed for all other shifts accordingly.

S. No.	Activities/Actions	Start Time	Time Interval	End Time	Remarks
1	Candidate Reporting Time	7:30 AM			Candidates expected time to arrive at the test centers
2	Candidate Entry Closing	7:30 AM	60 MINUTES	08:30:00	Candidate Entry will close at 08:30AM
3	Document Verification & Collection & Attendance	7:30 AM	75 MINUTES	8:45 AM	(At the Time of Entry first we have to do Verification and then we have to do Biometric Registration for candidates) Note -No Exit Biometric
4	Mock Audio	8:45 AM	2 + 8 = 10 minutes	8:55 AM	 Play Mock audio clip with no of replays to check with audio clarity (candidate will write in short hand on their respective steno pads during this time) English: 80 w.p.m. (Pre-recorded Audio Passage of 2 min -160 words)
5	Actual Clip	8:55 AM	5 MINUTES	9:00 AM	Play Actual audio clip (candidate will write in short hand on their respective steno pads during this time) 5 Mins Audio play for short hand typing (Dictation)for all candidates • English: 80 w.p.m. (Pre-recorded Audio Passage of 5 min -400 words)
6	Break	9:00 AM	10 MINUTES	9:10 AM	Break is given to fare the written Actual content in shorthand
7	First Login Time	9:10 AM	10 MINUTES	9:20 AM	Candidate will read instructions
8	Mock- Typing	9:20 AM	5 MINUTES	9:25 AM	Candidate will check keyboard & key operation
9	Break	9:25 AM	5 MINUTES	9:30 AM	If any candidate system key are not working ,during this time same need to be taken care
10	Start of Actual Typing	9:30 AM	Time alloted for typing audio content depending on type of candidate	9:57 AM	Submit button gets enable for submission For VI Candidates Submit Button Enable at 10:07 Am 5 Mins - 400 Words Audio file required (1 Min - 80 Words strictly) Candidate Transcription Speed-15 pr minute and Mistake should not exceed -8%
11	Duration of Exam :		37 Min		(5 Mins Mock +5 Mins Break + 27 Mins Actual Typing)Time Duration the Exam

10. Time Schedule for Typing Test for Hindi Language and same will be followed for all other shifts accordingly.

S. No.	Activities/Actions	Start Time	Time Interval	End Time	Remarks
1	Candidate Reporting Time	2:30 PM	Interval	THIC	Candidates expected time to arrive at the test centers
2	Candidate Entry Closing	2:30 PM	60 MINUTES	3:30 PM	Candidate Entry will close at 03:30 PM
3	Document Verification & Collection & Attendance	2:30 PM	75 MINUTES	3:45 PM	(At the Time of Entry first we have to do Verification and then we have to do Biometric Registration for candidates) Note -No Exit Biometric
4	Mock Audio	3:45 PM	2 + 8 = 10minutes	3:55 PM	 Play Mock audio clip with no of replays to check with audio clarity (candidate will write in short hand on their respective steno pads during this time) Hindi: 64 w.p.m. (Pre-recorded Audio Passage of 2 min -128 words)
5	Actual Clip	3:55 PM	5 MINUTES	4:00 PM	Play Actual audio clip (candidate will write in short hand on their respective steno pads during this time) 5 Mins Audio play for short hand typing (Dictation)for all candidates • Hindi: 64 w.p.m. (Pre-recorded Audio Passage of 5 min -320 words)
6	Break	4:00 PM	10 MINUTES	4:10 PM	Break is given to fare the written
7	First Login Time	4:10 PM	10 MINUTES	4:20 PM	Actual content in shorthand Candidate will read instructions
8	Mock- Typing	4:20 PM	5 MINUTES	4:25 PM	Candidate will check keyboard & keys operation
9	Break	4:25 PM	5 MINUTES	4:30 PM	If any candidate system key are not working ,during this time same need to be taken care
10	Start of Actual Typing	4:30 PM	Time alloted for typing audio content depending on type of candidate	5:00 PM	Submit button gets enable for submission For VI Candidates Submit Button Enable at 05:10 PM 5 Mins - 320 Words Audio file required (1 Min - 64 Words strictly) Candidate Transcription Speed-11 per minute and Mistake should not exceed -8%
11	Duration of Exam :		40 Mins	5	(5 Mins Mock +5 Mins Break + 30 Mins Actual Typing)Time Duration of the Exam

11. Time Schedule for Typing Test for Both Languages & same will be followed for all other shifts accordingly.

S. No.	Activities/ Actions	Start Time	Time Interval	End Time	Remarks
1	Candidate Reporting Time	7:30 AM			Candidates expected time to arrive at the test centers

				2	
2	Candidate Entry Closing	7:30 AM	60 MINUTES	8:30 AM	Candidate Entry will close at 08:30AM
3	Document Verification & Collection & Attendance	7:30 AM	75 MINUTES	8:45 AM	(At the Time of Entry first we have to do Verification and then we hav to do Biometric Registration for candidates) Note -No Exit Biometri
4	Mock Audio	8:45 AM	2 + 8 = 10minutes	8:55 AM	 Play Mock audio clip with no of replays to check with audio clerity (candidate will write in short hand o their respective steno pads during this time) Hindi: 64 w.p.m. (Pre-recorded Audio Passage of 2 min -128 words)
5	Actual Clip	8:55 AM	5 MINUTES	9:00 AM	Play Actual audio clip (candidate wi write in short hand on their respective steno pads during this time) 5 Mins Audio play for short hand typing (Dictation)for all candidates • Hindi: 64 w.p.m. (Pre- recordedAudio Passage of 5 min -32 words)
6	Break	9:00 AM	10 MINUTES	9:10 AM	Break is given to fare the written Actual content in shorthand
7	First Login Time	9:10 AM	10 MINUTES	9:20 AM	Candidate will read instructions
8	Mock- Typing	9:20 AM	5 MINUTES	9:25 AM	Candidate will check keyboard & keys operation
9	Break	9:25 AM	5 MINUTES	9:30 AM	If any candidate system key are not working ,during this time same need to be taken care
10	Start of Actual Typing	9:30 AM	Time alloted for typing audio content depending on type of candidate	10:00 AM	Submit button gets enable for submission For VI Candidates Submit Button Enable at 10:10 AM 5 Mins - 320 Words Audio file required (1 Min - 64 Words strictly) Candidate Transcription Speed-11 per minute and Mistake should not exceed -8%
11	Duration of Exam :		40 Mins		(5 Mins Mock +5 Mins Break + 30 Mins Actual Typing)Time Duration o the Exam
12	Break Time	10:00 AM	20 min .	10:20 AM	Switch Hindi to English Typing
13	Mock Audio	10:20 AM	2 + 8 = 10minutes	10:30 AM	Play Mock audio clip with no of replays to check with audio clerity (candidate will write in short hand on

					their respective steno pads during this time) • English: 80 w.p.m. (Pre-recorded Audio Passage of 2 min -160 words)
14	Actual Clip	10:30 AM	5 MINUTES	10:35 AM	Play Actual audio clip (candidate will write in short hand on their respective steno pads during this time) 5 Mins Audio play for short hand typing (Dictation)for all candidates • English: 80 w.p.m. (Pre-recorded Audio Passage of 5 min -400 words)
15	Break	10:35 AM	10 MINUTES	10:45 AM	Break is given to fare the written Actual content in shorthand
16	First Login Time	10:45 AM	10 MINUTES	10:55 AM	Candidate will read instructions
17	Mock- Typing	10:55 AM	5 MINUTES	11:00 AM	Candidate will check keyboard & keys operation
18	Break	11:00 AM	5 MINUTES	11:05 AM	If any candidate system key are not working ,during this time same need to be taken care
19	Start of Actual Typing	11:05 AM	Time alloted for typing audio content depending on type of candidate	11:32 AM	Submit button gets enable for submission 11:32 Am For VI Candidates Submit Button Enable at 11:42 Am 5 Mins - 400 Words Audio file required (1 Min - 80 Words strictly) Candidate Transcription Speed-15 per minute and Mistake should not exceed -8%
20	Duration of Exam :		37 Mins		(5 Mins Audio + 5 Mins Break+ 27 Mins Actual Typing)Time Duration of the Exam

Dated- Panchkula 22nd March ,2018 Secretary Haryana Staff Selection Commission Panchkula